# SDR RAIA00403021

- Difficulty date: March 23, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 13,468 hours, 12,352 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Dirty
- Location: Thrust Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

3538 - PIT - "SPD BRK LVR DISAGREE" MESSAGE. MAINTENANCE CLEANED THRUST LEVER SWITCHES. HIGH SPEED TAXI CHECKS OK.
